MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.454S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2010 in fdi 26 of the patient's mouth.Details of surgery: ridge augmentation.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and inflammation.No further patient complications were reported.

Brand Name
SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9048192
Report Number0009613348-2019-24444
Device Sequence Number2062447
Product Code DZE
UDI-Device Identifier07630031715692
UDI-Public07630031715692
Combination Product (Y/N)N
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Catalogue Number033.454S
Device Lot NumberX9487
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR